MAUDE Adverse Event Report: CARDINAL HEALTH 8FR REPLOGLE SUCT CATH; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION

CARDINAL HEALTH 8FR REPLOGLE SUCT CATH; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Model Number 8888256529
Medical Device Problem Codes Complete Blockage (1094); Decrease in Suction (1146)
Health Effect - Clinical Code Abdominal Distention (2601)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there is an issue with the replogle suction catheter.The nursing staff tried one this morning and it was defective.Additional information was received on 4/14/22 stating that the replogle was found occluded; it would not aspirate or flush with air.The device was replaced and no further medical intervention was required.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no discrepancy was found according to the reported condition.There were no samples or photographs submitted for review and investigation.Based on the limited information received, the reported complaint could not be confirmed nor related to a manufacturing process.All associated lot documentation was carefully reviewed with no issues or discrepancies were found related to the reported complaint.Based on the analysis, the observed occurrence of harm improbable which is below the range of the expected occurrence rate therefore corrective actions are not deemed necessary at this time.

Brand Name
8FR REPLOGLE SUCT CATH
Common Device Name
CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key14118515
Report Number9612030-2022-03221
Device Sequence Number4234225
Product Code KDH
UDI-Device Identifier10884521000711
UDI-Public10884521000711
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256529
Device Catalogue Number8888256529
Device Lot Number2126437964
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown